Notifications
Clear all

Thumbs Up 7 Blue 69K and Thumbs Up 7 Red 70K recall: Due to Presence of Undeclared Sildenafil and Tadalafil


empress
Posts: 20
Registered
Topic starter
(@empress)
Eminent Member
Joined: 2 years ago

The National Agency for Food and Drugs Administration and Control (NAFDAC) has received information from the US FDA about the voluntary recall of all lots of Thumbs Up 7 Red 70K and Thumbs Up 7 Blue 69K capsules. FDA analysis has found that the products contain undeclared Sildenafil and Tadalafil.

Sildenafil and Tadalafil are ingredients known as phosphodiesterase (PDE-5) inhibitors found in approved products for the treatment of male erectile dysfunction. The presence of Sildenafil and Tadalafil in Thumbs Up 7 Red 70K and Thumbs Up 7 Blue 69K capsules make them unapproved drugs for which safety and efficacy have not been established.

Consumers with underlying medical issues who take Thumbs Up 7 Red 70K capsules and Thumbs Up 7 Blue 69K capsules with undeclared Sildenafil and Tadalafil may experience serious health risks. For example, PDE-5 inhibitors may interact with nitrates found in some prescription drugs (such as nitroglycerin) lowering blood pressure to dangerous levels that may be life-threatening. Consumers with diabetes, high blood pressure, or heart disease often take nitrates.

Thumbs Up 7 Red 70K, capsules and Thumbs Up 7 Blue 69K capsules are marketed as dietary supplements for male sexual enhancement. The products were distributed via the internet.

Product details

Thumbs Up 7 Red 70K and Thumbs Up 7 Blue 69K capsules are both packaged in foil sheets in boxes, each box contains 10 capsules

Product name Thumbs Up 7 Red 70K Thumbs Up 7 Blue 69K
Company Name Antoto-K Bit & Bet LLC
Lots All lots All lots

Product image

Below are product images for ease of identification:

Thumbs Up 7 Blue 69K capsules


Thumbs Up 7 Red 70K

Recommendations

  • Consumers in possession of Thumbs Up 7 Red 70K and Thumbs Up 7 Blue 69K capsules being recalled should stop using them and hand them over at the nearest NAFDAC office.
  • Consumers should contact their physicians or healthcare provider if they have experienced any problems that may be related to taking or using these drug products.
  • Online marketplaces are to ensure that the products being recalled are not sold on their platforms.
  • All importers, wholesalers, and retailers are implored to desist from illegal importation, distribution, and sale of these products

Healthcare providers and Patients are advised to report adverse events and quality problems they experience with the use of medicines and other medical products to the nearest NAFDAC office, NAFDAC PRASCOR (20543 TOLLS FREE from all networks), via  pharmacovigilance@nafdac.gov.ng, the MedSafety app, or via the e-reporting platform available on the NAFDAC website

Reply

Main Menu